# SDR HALA2012011900045

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 97,865 hours, 18,631 cycles
- Engine: Pwa PW4062
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LEFT ENGINE STARTED NORMALLY TILL 50 PERCENT, THEN REMAINED AT 50 PERCENT FOR 50 SECOUNDS BEFORE SLOWLY ACCELERATING - TOTAL TIME FROM FUEL ON TILL ENGINE STABLE TOOK 110 SECONDS, PEAK TEMP EGT WAS 397.  TROUBLESHOT IAW FIM 73-21-00/101. ALL CHECKED GOOD - DRY MOTOR ENGINE -GOOD BURN PR AND N2- RAN ENGINE AND STARTED WITHIN LIMITS- MOTORED TWICE ALL THE SAME - OK FOR SERVICE.
